# SDR ABXA9800375

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 56144389
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER AT GROUND AIR CONNECTION IS CRACKED.  REPAIRED PER ABX REA D853-22653 MR.
